# SDR AALA990609

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELT FRAME, BENT FLANGE AND WEB STATION 950F BETWEEN 26L AND 25L.  INSTALLED DOUBLER ON BELT FRAME AT STATION 950F BETWEEN STRINGER 25L AND 26L IAW AARD 53-10-07-3.  DAMAGED AREA OF FREE FLANGE AT WEB CUT OUT WAS 1 INCH BY 1.5 INCH. DOUBLER USED WAS 2024 T4 .071 THICK.  INSTALLED ONE ROW OF .1875 INCH BOEING HEAD SCREWS (NAS 8603-2) IN FREE FLANGE OF DOUBLER.  INSTALLED TWO ROWS OF 1ST OVER HI-LOKS IN FRONT SIDE OF DOUBLER WEB.  HI-LOKS WERE BACBB30FN6.  (M)
